Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Buspar not working

Posted by Chris on March 20, 1999, at 17:07:51

I have been diagnosed with anxiety attacks after a recent surgery. I was prescribed Prozac--side effect was up for 48 hours. Then elavil. My doctor decided to try me on Buspar before the elavil so I started Buspar at 1/2 a 15 mg dosage five days ago. Now I am having severe tightening of my muscles in my shoulders and arms, eye and face twitches, neck sore, etc. Any advice? I think I'm going to stop the Buspar. Kava Kava? Valerian???




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Chris thread:3867